SOME GEOMETRIC PROPERTIES OF A NEW DIFFERENCE SEQUENCE SPACE INVOLVING LACUNARY SEQUENCES


Karakas M., Et M., KARAKAYA V.

ACTA MATHEMATICA SCIENTIA, vol.33, no.6, pp.1711-1720, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1016/s0252-9602(13)60117-4
  • Journal Name: ACTA MATHEMATICA SCIENTIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1711-1720
  • Keywords: difference sequence space, lacunary sequence, k-NUC property, rotundity, Luxemburg norm, SUMMABILITY

Abstract

In this paper, we define a new generalized difference sequence space involving lacunary sequence. Then, we examine k-NUC property and property (beta) for this space and also show that it is not rotund where p = (p(r)) is a bounded sequence of positive real numbers with p(r) >= 1 for all r is an element of N.